Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

An Elementary Analogue to the Gauss-Bonnet Theorem

G. Polya
The American Mathematical Monthly
Vol. 61, No. 9 (Nov., 1954), pp. 601-603
DOI: 10.2307/2307670
Stable URL: http://www.jstor.org/stable/2307670
Page Count: 3
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
An Elementary Analogue to the Gauss-Bonnet Theorem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
601
    601
  • Thumbnail: Page 
602
    602
  • Thumbnail: Page 
603
    603